Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Hair Loss Problem in the front portion of my head

Hi ,
This is Mahesh Kumar from Bangalore .I have Hair fall problem.I am gradually loosing Hair in the front portion of my head...I need some advice on the same..need to know if any homeopathy treatment will work out. Of is there any other way to have good hair growth ..



Asked On : Sat, 13 Mar 2010
Answers:  2 Views:  670
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  Anonymous's Response

Yes man even my friend is also having the same problem. Homepathy may be it works, I donno. I have seen many people complaining that they have not been able to gain benefit out of it.

Answered: Mon, 15 Mar 2010
General & Family Physician Dr. Andrew Rynne MD's  Response
Hi Mahesh. This is male pattern baldness. It is natural and cool and is caused by your testosterone. You should be proud of yourself.
Here is some good advice for you. Do NOT under any circumstances even think of taking Finasteride. I have seen young lives ruined by this drug. There is no homeopathic treatment. You will be fine. Good luck.

Andrew Rynne MD
Answered: Tue, 6 Dec 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor